# SDR QXEA2021033000163

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 22,937 hours, 24,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 FROM FSX-39.00-X10.50,Y9.250 IS CORRODED. SEAT RAIL 10 FROM FSX-39.00-X10.50, Y9.250 BLENDED BEYOND LIMITS. REMOVED AND REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-05-00-01 AND 51-25-10-02-01.
